do i go up a bit. side affects where stomach ache, headaches, nausea.
Hi Emmalee. Are you taking the pills or the injectable form? I know a lot of people switch to the injections to help minimize the stomach-related side effects. I'm on 25mg by injection, and I find that the only side effects I have are feeling "foggy" and headaches that I can manage by making sure I drink plenty of water.
MTX doesn't take care of everything for me. I also take Enbrel, so talking to your rheumatologist would be a good idea in case MTX isn't enough.
I hope you find a solution soon!
My doctor added Leucovorin to my Methotrexate and that has helped A LOT. I take 8 Methotrexate tablets followed by the Leucovorin the next day. I used to be so tired for 2 days afterwards and this change has helped me tremendously. I take Folic Acid and calcium tablets as well.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2014 • 4 answers
Posted 16 Jun 2014 • 1 answer
Posted 19 Jan 2015 • 3 answers
Posted 27 Feb 2016 • 1 answer
When do the side effect of methotrexate go away especially the nausea? I've been on this for 3 week?
Posted 25 Jul 2018 • 0 answers